# SDR 9612519902

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FORWARD CARGO DOOR AFT SUPPORT ANGLE FITTING AND ANGLE CLIP.  REPLACED FITTING AND CLIP.
